MathSciNet Relay Station
MathSciNet bibliographic data
MR1307078 57N10 (57M25)
Murakami, Hitoshi Quantum ${\rm SO}(3)$-invariants dominate the ${\rm SU}(2)$-invariant of Casson and Walker. Math. Proc. Cambridge Philos. Soc. 117 (1995), no. 2, 237–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement